# SDR AALA201708039004

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 46,308 hours, 27,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 SIDE GIRT BAR CLIP DAMAGED. REPLACED L1 DOOR , FORWARD, FLOOR GIRT BAR ATTACH FITTING PER AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
